# SDR CA111121006

- Difficulty date: November 8, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 3,600 hours
- Engine: Cont IO240B
- Propeller: Snsnch W69EK63
- System (JASC): 5540 · Rudder Structure
- Part: Structure
- Part number: 2055450700
- Condition: Cracked
- Location: Rudder
- Part time: 4,192 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 300 HR INSPECTION, THE BOTTOM RUDDER ATTACHMENT TOWER WAS FOUND CRACKED IN THE TWO BOTTOM CORNERS.  REMOVED AND A NEW AND IMPROVED PART INSTALLED.   ACFT RETURNED TO SERVICE.
